Universidad Complutense de Madrid
E-Prints Complutense

Symmetric submersions of R-n -> R-m

Impacto

Downloads

Downloads per month over past year

Díaz-Cano Ocaña, Antonio and Gonzalez Gascón, F. and Peralta Salas, Daniel (2007) Symmetric submersions of R-n -> R-m. Nonlinear Analysis: Theory, Methods & Applications, 67 (8). pp. 2424-2432. ISSN 0362-546X

[img] PDF
Restringido a Repository staff only

259kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0362546X06005323




Abstract

Submersions f such that f(-1)(0) contains a given fiber F, and that are invariant under a family of vector fields s leaving F invariant, are constructed. Examples for which a submersion of this kind cannot exist are also given. In the absence of a geometric theory of submersions f invariant under s, most of our treatment is analytic.


Item Type:Article
Uncontrolled Keywords:Submersions; Symmetries
Subjects:Sciences > Mathematics > Differential equations
ID Code:15013
Deposited On:25 Apr 2012 09:19
Last Modified:18 Feb 2019 12:46

Origin of downloads

Repository Staff Only: item control page